# SDR SWAA2022021793317

- Difficulty date: June 4, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) T/E COVE SEAL RETAINER CRACKED ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED (RIGHT WING) T/E COVE SEAL RETAINER ABOVE # PYLON AFT TIP P/N. 115A2953-2 IAW. AIPC 57-50-00-25 AND SRM 51-40-02. 88920U 10JUN18
